Numerical solution for high-order linear complex differential equations with variable coefficients
No Thumbnail Available
Date
2018
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
WILEY
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we have obtained the numerical solutions of complex differential equations with variable coefficients by using the Legendre Polynomials and we have performed it on two test problems. Then, we applied with different technical of error analysis to the test problems. When we compared exact solutions and numerical solutions of tables and graphs, we realized that our method is reliable, practical and functional.
Description
Keywords
collocation method, Legendre polynomials, linear complex differential equations with variable coefficients, numerical solution
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1
Source
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
Volume
34
Issue
5
Start Page
1645
End Page
1658